# SDR HALA2011031000125

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 32,299 hours, 6,038 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYS - ATB: LT AUX PITOT FAIL.  REPAIR IN WORK.
